# SDR B65A104368

- Difficulty date: June 26, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 2,167 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: L771M40C1004
- Part serial: 0133
- Condition: Inoperative
- Location: Triple Tach
- Part time: 2,168 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BOTH ENGINE N2 INDICATIONS FAILED IN FLIGHT.
